MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The circumstances under which the damage occurred are unknown.A review of post-market surveillance data showed that excessive external force applied to the side rail is the most common factor associated with similar detachments.This is consistent with the observed condition of the side rail in this case and aligns with the technician¿s statement suggesting that ¿it looks like they pushed it into something, causing it to break completely¿.The instruction for use for enterprise 9000x (ifu 746-591-en) states that the caregiver should check the operation of the side rails daily, and contact arjo or an approved service agent if a fault is identified.The device did not meet its performance specifications due to the confirmed malfunction.The device was not in use for patient care at the time of the event, and no injury was reported.The complaint was assessed as reportable due to the detachment of the side rail.
 
Event or Problem Description
Arjo was informed about an event involving the enterprise 9000x bed.The customer reported that the right head side rail was damaged.There was no patient involved.No injury was sustained.Based on the inspection findings and the photographic evidence provided, the customer-reported issue was confirmed.The upper arm of the side rail was found detached, and the lower arm was disconnected, resulting in a partial detachment of the side rail.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24494665
Report Number3007420694-2026-00027
Device Sequence Number20106743
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190509
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown